I had sex with my boyfriend on 3/21 and the condom broke. I'm due for my period 3/24 but I normally get it a day or two early. I took the Plan B One Step pill about an hour after the incident happened. The only side effects that I've had are some headaches, fatigue and slight abdominal pains. I do have tender breasts and my hormones are all over the place but that is part of my period symptoms seeing as though I had them days before the 21st. I know the pill will most likely delay my period. But what are the odds of becoming pregnant knowing all this?
If you took it within 72 hours its pretty effective. The massive dose of hormones can cause symptoms like pregnancy and your period will be delayed sometimes as much as 2 weeks. It can mess up your cycle for a few months. Personally taking this drug would drive me crazy and I'd get on regular birth control rather then risk another condom breaking. The symptoms of plan B and worrying when my period was late are more then I'd like to deal with.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Dec 2014 • 1 answer
Updated 23 Jan 2015 • 1 answer
Updated 1 Aug 2017 • 1 answer
Updated 18 May 2018 • 1 answer
Updated 10 days ago • 1 answer